# SDR AALA202205136625

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 77,596 hours, 10,033 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST DOOR DOES NOT OPEN. **SUPPLEMENTAL REPORT FOR AALA202205126625: ADJUSTED DOOR LATCH. OPERATIONAL CHECK GOOD PER AMM 25-29-01.** (CLOSED)
